Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 212, NWS St. Louis, MO

December 23, 2015Lincoln County, Pike County, Missouri; Calhoun County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Dec 23, 2015, 3:40 PM CST for Lincoln County, Pike County, Missouri; Calhoun County, Pike County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 23, 2015, 3:40 PM CST (21:40 UTC)
Expired
Dec 23, 2015, 4:30 PM CST
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, IL, Pike County, IL, Lincoln County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 75 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 4:12 PM CSTFUNNEL CLOUD2 Sw Pittsfield, ILON US HWY 54 HEADING NE...LOOKING NE...SEES FUNNEL OVER HALF WAY DOWN TO THE GROUND...STORM IS APPROX 10 MILES NE OF SPOTTER LOCATION

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 1:55 PM CSTTornado WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

519 
WUUS53 KLSX 232140
SVRLSX
ILC013-149-MOC113-163-232230-
/O.NEW.KLSX.SV.W.0212.151223T2140Z-151223T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CST WED DEC 23 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS...
  SOUTHERN PIKE COUNTY IN NORTHEASTERN MISSOURI...
  NORTHWESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 430 PM CST

* AT 340 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOWLING
  GREEN...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BOWLING GREEN...PITTSFIELD...LOUISIANA...PLEASANT HILL...EOLIA...
  CLARKSVILLE...BELLEVIEW...INDEPENDENCE...MARTINSBURG...NEBO...
  EDGEWOOD...ASHLEY...SUMMER HILL...BEECREEK...ST. CLEMENT AND
  CYRENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHWESTERN
ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3916 9120 3924 9131 3961 9084 3940 9063
TIME...MOT...LOC 2140Z 230DEG 37KT 3927 9117 

HAIL...1.00IN
WIND...60MPH
 
$$

CVKING
3 follow-up statements
994 
WWUS53 KLSX 232155
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
355 PM CST WED DEC 23 2015

MOC113-232205-
/O.CAN.KLSX.SV.W.0212.000000T0000Z-151223T2230Z/
LINCOLN MO-
355 PM CST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHWESTERN
ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3925 9104 3934 9115 3957 9080 3940 9063
TIME...MOT...LOC 2155Z 238DEG 40KT 3936 9098 

$$

ILC013-149-MOC163-232230-
/O.CON.KLSX.SV.W.0212.000000T0000Z-151223T2230Z/
PIKE IL-CALHOUN IL-PIKE MO-
355 PM CST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...NORTHWESTERN
CALHOUN COUNTY IN SOUTHWESTERN ILLINOIS AND CENTRAL PIKE COUNTIES IN
NORTHEASTERN MISSOURI...

AT 355 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLARKSVILLE...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PLEASANT HILL...CLARKSVILLE...BELLEVIEW...INDEPENDENCE...
MARTINSBURG...NEBO AND BEECREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHWESTERN
ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3925 9104 3934 9115 3957 9080 3940 9063
TIME...MOT...LOC 2155Z 238DEG 40KT 3936 9098 

HAIL...1.00IN
WIND...60MPH
 
$$

CVKING
549 
WWUS53 KLSX 232208
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CST WED DEC 23 2015

MOC163-232217-
/O.CAN.KLSX.SV.W.0212.000000T0000Z-151223T2230Z/
PIKE MO-
408 PM CST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIKE COUNTY IN
NORTHEASTERN MISSOURI IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHWESTERN
ILLINOIS.

LAT...LON 3933 9082 3936 9087 3948 9083 3951 9074
      3940 9063
TIME...MOT...LOC 2207Z 249DEG 43KT 3941 9078 

$$

ILC013-149-232230-
/O.CON.KLSX.SV.W.0212.000000T0000Z-151223T2230Z/
PIKE IL-CALHOUN IL-
408 PM CST WED DEC 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CST
FOR SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS AND NORTH
CENTRAL CALHOUN COUNTIES IN SOUTHWESTERN ILLINOIS...

AT 407 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR BELLEVIEW...
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BELLEVIEW...NEBO AND BEECREEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHWESTERN
ILLINOIS.

LAT...LON 3933 9082 3936 9087 3948 9083 3951 9074
      3940 9063
TIME...MOT...LOC 2207Z 249DEG 43KT 3941 9078 

HAIL...1.00IN
WIND...60MPH
 
$$

CVKING
469 
WWUS53 KLSX 232225
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CST WED DEC 23 2015

ILC013-149-232235-
/O.EXP.KLSX.SV.W.0212.000000T0000Z-151223T2230Z/
PIKE IL-CALHOUN IL-
425 PM CST WED DEC 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PIKE COUNTY IN
WEST CENTRAL ILLINOIS AND NORTH CENTRAL CALHOUN COUNTIES IN
SOUTHWESTERN ILLINOIS WILL EXPIRE AT 430 PM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHWESTERN
ILLINOIS.

LAT...LON 3933 9082 3936 9087 3948 9083 3951 9074
      3940 9063
TIME...MOT...LOC 2224Z 230DEG 37KT 3941 9078 

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 1:25 PM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Dec 23, 1:25 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
125 PM CST WED DEC 23 2015

.UPDATE:
Issued at 122 PM CST Wed Dec 23 2015

In the process of issuing a wind advisory for our mid MO counties.
Passage of cold front/dry line has been accompanied by deep
mixing over southwest and west central MO with sustained winds of
25-30kts, and expecting similar conditions to spread over western
portions of our CWA as fropa occurs during the afternoon.

Otherwise, no changes to earlier thinking, and still anticipating
strong convection to fire along the cold front/dry line over the
next 1-2 hours.

Truett

&&

.SHORT TERM: (Through Tonight)
Issued at 344 AM CST Wed Dec 23 2015

Showers and thunderstorms will be on the increase this morning as
surface low and associated upper level trof continue to lift north
northeast from TX panhandle towards the western Great Lakes region
by early this evening. Forecast area to remain on warm side of
system through midday before strong cold front slides through
region. Main question is will this initial round of activity muddy
the waters for any severe convection with frontal boundary this
afternoon. Think there will be enough of break in precipitation and
clouds to see atmosphere become unstable with CAPES between 500 and
1200 J/kg as strong low level jet advects dewpts in the upper 50s to
low 60s into the region by this afternoon. Forecast soundings
continue to indicate deep layer shear, curved hodographs and this
combined with decent instability, supercell development is expected
with the main threats being tornadoes and damaging winds, though
some large hail is possible as well. The best area to see this would
be southeast MO and southwestern IL. However, latest HRRR run is
indicating some supercell development further north closer to
deepening surface low over northeast MO and west central IL. Will
have to keep an eye out on these changing conditions.

Otherwise, will see temperatures rising through midday on gusty
south winds, into the 60s, then remain steady or slowly fall as
frontal boundary slides through. Could see gusts between 35 and 40
mph at times outside of storms. Storms to taper off by early this
evening with winds veering to the west on back side of system and
diminishing.

Byrd

.LONG TERM: (Thursday through Tuesday)
Issued at 344 AM CST Wed Dec 23 2015

(Thursday through Christmas Day)

Dry weather expected for most of the area through Christmas Day with
temperatures remaining above normal, in the upper 40s to low 60s.
With stalled frontal boundary just south of forecast area, could see
some light rain for far southern portions of forecast area Christmas
Day.

(Christmas Night through Tuesday)

Frontal boundary that is stalled south of the forecast area will
move back northward Christmas night and Saturday. Will see numerous
rounds of showers and embedded thunderstorms across the region
through Monday before tapering off Monday night as associated
surface low lifts northeastward through region and into the Great
Lakes region by Monday night. At this time, models are indicating
between 3 and 6 inches of rain with locally higher amounts possible.
The axis of heaviest rain will extend from southwestern MO
through the St. Louis metro area and into central Illinois. This
will affect area rivers and streams, leading to additional
flooding. For more details, please see the hydrologic outlook
(ESF).

Byrd

&&

.AVIATION:  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1128 AM CST Wed Dec 23 2015

Morning thunderstorms have moved rapidly east of all TAF sites.
However...another line of thunderstorms is forecast to form around
19Z near a KCOU to KUIN line and move rapidly eastward into the
KSTL metro TAF sites between 21Z and 23Z. Coverage is uncertain at
this time...so covered in 18Z TAFS with VCTS. Will update as
needed once convection forms. Some storms could produce strong
wind gusts. Behind that line...VFR conditions expected and
southwest winds will likely increase for a few hours with gusts to
near 30 kts. Winds will diminish during the evening...and veer
strongly to southeast by 12Z.

Specifics for KSTL: Morning thunderstorms have moved rapidly east
with VFR conditions remaining. However...another line of
thunderstorms is forecast to move rapidly eastward into the KSTL
metro TAF sites between 21Z and 23Z. Coverage is uncertain at this
time...so covered in 18Z TAFS with VCTS. Will update as needed
once convection forms. Some storms could produce strong wind
gusts. Behind that line...VFR conditions expected and southwest
winds will likely increase for a few hours with gusts to near 30
kts. Winds will diminish during the evening...and veer strongly to
southeast by 12Z...then back to 180 degrees by around 18Z.

Browning

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Wind Advisory until 6 PM CST this evening FOR Audrain MO-Boone
     MO-Callaway MO-Cole MO-Gasconade MO-Moniteau MO-Montgomery
     MO-Osage MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Dec 23, 4:20 AM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
420 AM CST WED DEC 23 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241030-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
420 AM CST WED DEC 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE STORMS
COULD BE SEVERE MAINLY THIS AFTERNOON AND EVENING WITH DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A PROLONGED PERIOD OF RAINFALL...INCLUDING SOME THUNDERSTORMS...
IS LIKELY STARTING CHRISTMAS NIGHT AND CONTINUING INTO EARLY
NEXT WEEK. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 6 INCHES WITH
LOCALLY HIGHER AMOUNTS IS POSSIBLE. THIS COULD CAUSE ADDITIONAL
FLOODING ALONG AREA STREAMS...CREEKS AND RIVERS.

THUNDERSTORMS ARE ALSO POSSIBLE WITH THE RAINFALL LATE FRIDAY
NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING.

BYRD

In the hours before

Local storm report, Dec 23, 12:01 PM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     TSTM WND GST     4 NW CARLYLE            38.66N  89.42W
12/23/2015  U0 MPH           CLINTON            IL   TRAINED SPOTTER

            8-10 INCH TREE DOWN ALONG WITH NUMEROUS LARGE LIMBS AND
            SOME SHINGLES BLOWN OFF...NOT SURE OF WIND SPEED

&&

CORRECTED EVENT TIME...REMARKS

MILLER
Local storm report, Dec 23, 3:07 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
307 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             PALMYRA                 39.80N  91.52W
12/23/2015  M1.00 INCH       MARION             MO   911 CALL CENTER

            MARION COUNTY 911 REPORTS QUARTER SIZE HAIL NEAR
            PALMYRA

&&

KANOFSKY
Local storm report, Dec 23, 3:15 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             QUINCY                  39.93N  91.39W
12/23/2015  E1.00 INCH       ADAMS              IL   TRAINED SPOTTER

&&

TRUETT
Local storm report, Dec 23, 3:16 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             QUINCY                  39.93N  91.39W
12/23/2015  M1.00 INCH       ADAMS              IL   TRAINED SPOTTER

            ABOUT 2 TO 3 MIN OF HAIL. LARGEST HAILSTONE WAS
            SLIGHTLY LARGER THAN A QUARTER.

&&

KANOFSKY
Local storm report, Dec 23, 3:20 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             7 W SPAULDING           39.62N  91.66W
12/23/2015  M1.00 INCH       RALLS              MO   TRAINED SPOTTER

&&

MILLER
Local storm report, Dec 23, 3:23 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
323 PM CST WED DEC 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             QUINCY                  39.93N  91.39W
12/23/2015  M1.50 INCH       ADAMS              IL   EMERGENCY MNGR

            REPORT RELAYED THROUGH AMATEUR RADIO

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 5:55 AM CSTSpecial Weather StatementLSXSainte Genevieve, Saint Francois50 min
Dec 23, 9:36 AM CSTSevere Thunderstorm WarningLSXReynolds39 min
Dec 23, 9:58 AM CSTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois47 min
Dec 23, 10:20 AM CSTTornado WarningLSXMadison25 min
Dec 23, 10:37 AM CSTSevere Thunderstorm WarningLSXSainte Genevieve38 min
Dec 23, 1:29 PM CSTWind AdvisoryLSXAudrain, Boone, Callaway, Cole, Gasconade, Marion and 6 more9 hr
Dec 23, 2:46 PM CSTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls44 min
Dec 23, 3:09 PM CSTSevere Thunderstorm WarningLSXMarion51 min
Dec 23, 3:13 PM CSTSevere Thunderstorm WarningLSXMarion16 min
Dec 23, 3:45 PM CSTSevere Thunderstorm WarningLSXPike45 min
Dec 23, 8:50 AM CSTSevere Thunderstorm WarningLSXBond, Fayette, Macoupin, Madison, Montgomery55 min
Dec 23, 11:06 AM CSTSevere Thunderstorm WarningLSXClinton, Washington39 min
Dec 23, 11:38 AM CSTSevere Thunderstorm WarningLSXClinton, Fayette, Marion34 min
Dec 23, 3:51 PM CSTTornado WarningLSXPike24 min
Dec 23, 3:52 PM CSTSevere Thunderstorm WarningLSXAdams, Brown38 min
Dec 23, 4:11 PM CSTTornado WarningLSXPike13 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.